# SDR AU980469

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Part number: 115C3551
- Condition: Disbonded
- Location: Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB PN 115C-3551 HINGE APPEARS DISBONDED TO FIBER REINFORCED PLASTIC STRUCTURE SECOND INBOARD SEGMENT.  ALSO, AN OUTBOARD EDGE CRACK WAS DEVELOPING FROM SAME LOCATION.  PART TC:  171.
